PL EN


Preferences help
enabled [disable] Abstract
Number of results
2013 | 124 | 4 | 622-625
Article title

Exact Solutions and Light Bullet Soliton Solutions of the Two-Dimensional Generalized Nonlinear Schrödinger Equation with Distributed Coefficients

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
A generalized G'/G-expansion method is extended to construct exact solutions to the two-dimensional generalized nonlinear Schrödinger equation with distributed coefficients. Hyperbolic function solution, trigonometric function solution and rational exact solution with parameters are obtained. Selecting parameters and parameter functions properly, novel light bullet soliton solutions with or without the chirp are presented.
Keywords
Year
Volume
124
Issue
4
Pages
622-625
Physical description
Dates
published
2013-10
received
2012-07-22
(unknown)
2013-07-23
References
  • [1] P.L. Christiansen, Future Directions of Nonlinear Dynamics in Physical and Biological System, Plenum Press, New York 1993
  • [2] V.E. Zakharov, A.B. Shabat, Sov. Phys. JETP 34, 62 (1971)
  • [3] D.J. Kaup, Prog. Theor. Phys. 54, 396 (1975)
  • [4] V.N. Serkin, A. Hasegawa, Phys. Rev. Lett. 85, 4502 (2000)
  • [5] S. Chen, L. Yi, D.S. Gao, P. Lu, Phys. Rev. E 72, 016622 (2005)
  • [6] B.E.A. Saleh, M. Teich, Fundamentals of Photonics, Wiley, New York 2007
  • [7] M.Z. Rached, E. Recami, J. Math. Phys. 53, 052102 (2012)
  • [8] I. Towers, B.A. Malomed, J. Opt. Soc. Am. B 19, 537 (2002)
  • [9] L. Berge, V.K. Mezentsev, J.J. Rasmussen, P.L. Christiansen, Y.B. Gaididei, Opt. Lett. 25, 1037 (2000)
  • [10] H. Saito, M. Ueda, Phys. Rev. Lett. 90, 040403 (2003)
  • [11] W.P. Zhong, R.H. Xie, M. Belić, N. Petrović, G. Chen, L. Yin, Phys. Rev. A 78, 023821 (2008)
  • [12] Y.B. Zhou, M.L. Wang, Y.M. Wang, Phys. Lett. A 308, 31 (2003)
  • [13] M.L. Wang, X.Z. Li, J.L. Zhang, Phys. Lett. A 372, 417 (2007)
  • [14] Y.L. Ma, B.Q. Li, Acta Phys. Sin. 58, 4373 (2009) (in Chinese)
  • [15] S. Zhang, J.L. Tong, W. Wang, Phys. Lett. A 372, 225 (2008)
  • [16] W.H. Huang, J.W. Mao, W.G. Qiu, Acta Phys. Pol. A 119, 279 (2011)
  • [17] V.I. Kruglov, A.C. Peacock, J.D. Harvey, Phys. Rev. E 71, 056619 (2005)
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv124n402kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.